# SDR JJBA20210316045

- Difficulty date: March 16, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 36,669 hours, 22,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCULAR REPAIR DOUBLER INCORRECTLY INSTALLED ON FORWARD FUSELAGE PRESSURE BULKHEAD. INSTALLED DOUBLER ON FWD BULKHEAD AFT SIDE.
